MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: seroma.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female underwent breast augmentation with 530cc mentor memoryshape breast implants and experienced bilateral seroma postoperatively.As a result, the patient underwent bilateral drainage on (b)(6) 2020.This report is for the patient's right-sided device.
 
Additional Manufacturer Narrative
Additional information: on (b)(6) 2021, mentor became aware that the patient also experienced rupture on the left side.As a result, the patient underwent unilateral device removal and replacement with a 680cc mentor memorygel breast implant, catalog number 3341509, serial number (b)(6), on the left side on (b)(6) 2021.Mentor also became aware of the correct date of birth, the patient identifier and the patient's age at the time of event.This report is for the patient's right-sided device.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information: on april 29, 2021, mentor became aware that the patient also experienced device migration on the left side.This report is for the patient's right-sided device.Manufacturer's reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11136357
Report Number1645337-2021-00231
Device Sequence Number11727130
Product Code FTR
UDI-Device Identifier00081317005513
UDI-Public00081317005513
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2022
Device Model Number3541508
Device Catalogue Number3541508
Device Lot Number7440677
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer03/25/2021
04/29/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date04/14/2021
05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR